MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00556531
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was retained and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagwire guidewire was inspected on an unknown event date.According to the complainant, upon inspection of the product at the distribution site, it was found that the seal part was peeled off.Reportedly, there was no patient involvement and this device was not used in a procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (device codes): the problem code 1444 captured the reportable event of seal compromised.Block h10: visual analysis of the jagwire revealed that the device returned in its sealed pouch shows that the heat seal runs throughout the entire length of the pouch without any breakage.The device was visually inspected through the pouch and no visual issues/defects were identified.Therefore, complaint was not confirmed.Based on the information available and the analysis performed, the investigation conclusion code for the reported event will be documented as no problem detected since the complaint included a returned device review (visual testing) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10905263
Report Number3005099803-2020-05758
Device Sequence Number545587
Product Code OCY
UDI-Device Identifier08714729874515
UDI-Public08714729874515
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/18/2023
Device Model NumberM00556531
Device Catalogue Number5653
Device Lot Number0025615587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date01/06/2021
Patient Sequence Number1